zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nontrivial lower bounds for the least common multiple of some sequences of integers. (Minorations non triviales du plus petit commun multiple de certaines suites finies d’entiers.) (French) Zbl 1117.11005
A method to obtain nontrivial lower bounds for the least common multiple of $n$ consecutive terms of some sequences of integers, including arithmetic progressions and sequences with general term $u_n=an(n+t)+b$, where $a,b,t$ are integers, $a\ge 5$, $t\ge 0$, $(a,b)=1$, is presented.

11A05Multiplicative structure of the integers
Full Text: DOI
[1] Hanson, D.: On the product of the primes. Canad. math. Bull. 15, 33-37 (1972) · Zbl 0231.10008
[2] Hardy, G. H.; Wright, E. M.: The theory of numbers. (1979) · Zbl 0423.10001
[3] Nair, M.: On Chebyshev-type inequalities for primes. Amer. math. Monthly 89, No. 2, 126-129 (1982) · Zbl 0494.10004